MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA ORTHOPEDIC SURGERY TABLE; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA ORTHOPEDIC SURGERY TABLE; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Pressure Sore/Ulcer (2326)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During a daa tha with femoral head autograft acetabular reconstruction for hip dysplasia on a hana table, the patient experienced partial vulvar pressure necrosis from the perineal post.Mentioned in retrospective review of case series "femoral head autograft can reliably reconstruct dysplastic acetabula through the direct anterior approach for total hip arthroplasty" by taylor et al in arthroplasty today, https://doi.Org/10.1016/j.Artd.2022.02.005.
 
Additional Manufacturer Narrative
This event was identified in a literature report found online as part of post-market surveillance activities.Attempts were made to reach the author to perform investigation pertaning to the observed adverse event but a response was not obtained.
 
Event or Problem Description

Brand Name
HANA ORTHOPEDIC SURGERY TABLE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key19705742
Report Number2921578-2024-00008
Device Sequence Number3690153
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2024
Supplement Date Received by Manufacturer06/22/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown